Bounded nonoscillatory solutions of neutral type difference systems

Thandapani, Ethiraju and Karunakaran, R. and Arockiasamy, I. M.: Bounded nonoscillatory solutions of neutral type difference systems. (2009)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_spec_001_2009_025_001-008.pdf

Download (111kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 25
ISSN: 1417-3875
Page Range: pp. 1-8
Uncontrolled Keywords: Fixpont-elmélet, Semleges típusú differenciál rendszerek
Additional Information: Bibliogr.: 8. p.
Date Deposited: 2017. May. 19. 11:40
Last Modified: 2020. Jul. 29. 12:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/42804

Actions (login required)

View Item View Item